# SDR AALA201601099001

- Difficulty date: January 8, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 64,114 hours, 23,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR 1L WAS DIFFICULT TO OPEN.  DOOR HANDLE WAS FULL UP & WOULD NOT OPEN NORMALLY.  ADJUSTED L1 DOOR GUIDES IAW AMM 52-11-11-0401 00 SUB TASK 020-065A.  ACCOMPLISHED SATISFACTORY REPORT NORMAL.
